# SDR SWIA971734

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 22,749 hours, 29,787 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEFT OUTBOARD FLAP WOULD NOT RETRACT AFTER TAKEOFF.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW MM 27-50-09 AND RII 27307, OPS AND LEAK CHECK GOOD.  (P/N 3430001003) ON, (S/N 0790) (S/N 0330) OFF.
